# SDR AWXA200300802

- Difficulty date: July 13, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 10,911 hours, 4,240 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Adiru
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF - FLT 0299 - DURING TAKEOFF ROLL AT MIA EN ROUTE TO PHX THE CREW ABORTED TAKEOFF DUE TO AN INERTIAL REFERENCE (NR 2 IR) FAULT AT 90 KTS. AIRCRAFT TAXIED BACK TO GATE AND MEL 34-10-01 COND. 4, "NR 2 IR INOP" WAS ISSUED. ON 07/14/2003 MAINT R & R THE NR 2 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW T/C R2A34304, AUTO LAND TEST WAS GOOD PER T/C A1B22307. VENDORS BENCH TEST OF ADIRU S/N 1531 COULD NOT VERIFY REASON FOR REMOVAL. PERFORMED THERMAL CALIBRATION OF UNIT, UNIT TESTED IAW CMM TP1011, REV. 22.
